# SDR RAIA990340

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4551
- Condition: Failed
- Location: Taxi Light
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7437 - CMI - TAXI AND BOTH LANDING LIGHTS INOPERATIVE.  MAINTENANCE REPLACED TAXI LIGHT.  (M)
